# SDR BJNA9800302

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLT - NR 1 ENGINE OVERHEAT LIGHT IS ON INTERMITTENT IN FLIGHT, ON 100 PERCENT ON GROUND.  AIRCRAFT RELEASED PER MEL 26-2, DMI 0402, PER PLACARD INSTALLED.  CLEANED OIL FROM CONNECTORS ON NR 1 ENGINE PER BMM 26-11-0.  TESTS NORMAL PER BMM 26-11-0.  (M)
